# SDR 20010104AP005

- Difficulty date: August 30, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N435EX
- Make and model: Boeing 727-51C
- Aircraft serial: 19288
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39222011
- Condition: Overheated
- Location: Lt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 619 - DEPARTING IND DURING CLIMB WITH FLAPS UP, PILOT PUT LEFT PACK ON AND GOT A HIGH TEMP AND THEN PACK TRIPPED.  RESET PACK AND TRIPPED AGAIN WITH SAME RESULTS.  A HOT SMOKEY SMELL IN THE FLIGHT DECK.  A BLEED TRIPPED AND SWAPPED TO NR 2 BLEED AND PACK TRIPPED AGAIN.  AIRCRAFT CONDUCTED AN ATB TO IND AND LANDED SAFELY.  REMOVED AND REPLACED LEFT SIDE FLOW CONTROL MODULATING VALVE.  (M)
